# SDR REXA2025040400396

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 33,710 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670358561
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE WEB @FS 847 LBL9 I/B SIDE HAS PRE-EXISTING FASTENER HOLES THAT WILL NOT ALIGN WITH FACTORY PILOT HOLES.  REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
